# SDR F3LA200800419

- Difficulty date: July 3, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Girt Bar Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED GIRT BAR BLANKING PLATE L2 AFT HAS CORROSION. MAINT REMOVED AND REPLACED CORRODED L2 AFT GIRT BAR BLANKING PLATES IAW WORK CARD C250001-03. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
